Evening, I want to ask whether it is permissible for paracetamol drugs such as sanmol syrup to be mixed with hufagrip syrup in the same day? My child has a fever with a runny nose, this morning I gave sanmol syrup and this afternoon at the time of giving the medicine his grandmother said just give him the hufagryp medicine because there was a cold too then I took the hufagryp medicine and now the condition is still hot. Then which medicine should I give? Please explain
From the information you convey, the two types of drugs that you mean contain anti-heat in each package, therefore, you can choose one type of drug, especially those that have indications to help reduce flu complaints. For this type of limited over-the-counter medicine, although you can buy it directly from a drug store or pharmacy, you still have to read the rules of use and the indication for treatment. Thus the risk of drug side effects can be avoided.
Then you can read the medication indication on each package, and use it according to the complaints you find. However, if within 2-3 days after taking this limited free drug you have not had a positive recovery, then you should consider consulting directly with your family doctor or your pediatrician.
The doctor will conduct an examination and determine the cause of this complaint and provide the necessary care and treatment.
That is the information we can convey, also read over-the-counter drugs.